Journal of Applied Mathematics

The Improved ( G / G ) -Expansion Method for the (2+1)-Dimensional Modified Zakharov-Kuznetsov Equation

Hasibun Naher and Farah Aini Abdullah

Full-text: Open access


we apply the improved ( G / G ) -expansion method for constructing abundant new exact traveling wave solutions of the (2+1)-dimensional Modified Zakharov-Kuznetsov equation. In addition, G + λ G + μ G = 0 together with b ( α ) = q = w w p q ( G / G ) q is employed in this method, where p q ( q = 0 , ± 1 , ± 2 , , ± w ) , λ and μ are constants. Moreover, the obtained solutions including solitons and periodic solutions are described by three different families. Also, it is noteworthy to mention out that, some of our solutions are coincided with already published results, if parameters taken particular values. Furthermore, the graphical presentations are demonstrated for some of newly obtained solutions.

Article information

J. Appl. Math., Volume 2012 (2012), Article ID 438928, 20 pages.

First available in Project Euclid: 14 December 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Naher, Hasibun; Abdullah, Farah Aini. The Improved $(G’/G)$ -Expansion Method for the (2+1)-Dimensional Modified Zakharov-Kuznetsov Equation. J. Appl. Math. 2012 (2012), Article ID 438928, 20 pages. doi:10.1155/2012/438928.

Export citation